# SDR SWAA2022042084735

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT FWD SHIELD FROM STA 767+3 TO STA 767+16; WL 156; RBL 23. / [01] THIS PART DOES NOT HAVE ENTRY ON THE LOWER ALLOWABLE DAMAGE LIMITS THERE FOR IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9C.-;[02] VERIFIED APPLICABILITY OF SRM 51-10-02 STEP 9C;[03] VERIFIED CORRECTIVE ACTION #1 AND #2;[04] RECEIVED ON AFT CARGO BAY DOOR CUTOUT FWD SHIELD AT BS 767 TO BS 794 RBL 23 WL 156 NEW. ITEM 146A8127U12 LOT#1484025-1. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081;[05] VERIFIED CORRECTIVE ACTION #4;[06] UPDATED STEP 1.;[07] INSTALLED AFT CARGO BAY DOOR CUTOUT FWD SHIELD AT BS 767 TO BS 794 RBL 23 WL 156 IAW SRM 51-40-02-0G-0 AND DRAWING#146A0081.;[08] VERIFIED CORRECTIVE ACTION 7 AND STEP 1.;[09] PART REPLACED; WORK COMPLETED.
